2019 On the $h$-vector of ($S_r$) simplicial complexes
S.A. Seyed Fakhari
J. Commut. Algebra 11(4): 605-611 (2019). DOI: 10.1216/JCA-2019-11-4-605

Abstract

We give a negative answer to a question posed by Goodarzi, Pournaki, Seyed Fakhari and Yassemi regarding the $h$-vector of ($S_r$) simplicial complexes.

Citation

Download Citation

S.A. Seyed Fakhari. "On the $h$-vector of ($S_r$) simplicial complexes." J. Commut. Algebra 11 (4) 605 - 611, 2019. https://doi.org/10.1216/JCA-2019-11-4-605

Information

Published: 2019
First available in Project Euclid: 7 December 2019

zbMATH: 07147398
MathSciNet: MR4039984
Digital Object Identifier: 10.1216/JCA-2019-11-4-605

Subjects:
Primary: 13F55
Secondary: 05E45

Keywords: $h$-vector , Serre's condition , simplicial complex

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.11 • No. 4 • 2019
Back to Top